Publications
Found 213 results
[ Author
Filters: First Letter Of Last Name is B [Clear All Filters]
[2010-27] Chaotic C¹-generic conservative 3-flows .
Removing zero Lyapunov exponents in volume-preserving flows. Nonlinearity. 2007;20:1007-1016.
A Dichotomy in Area-Preserving Reversible Maps. Qual. Theory Dyn. Syst.. 2016;15(2):309-326.Edit
On the stability of the set of hyperbolic closed orbits of a Hamiltonian. Math. Proc. Cambridge Philos. Soc.. 2010;149:373-383.Edit
Shades of hyperbolicity for Hamiltonians. Nonlinearity. 2013;26:2851-2873.Edit
[2015-38] Generic Hamiltonian dynamics, .Edit
On the fundamental regions of a fixed point free conservative Hénon map. Bull. Aust. Math. Soc.. 2008;77:37-48.
Small-scale anisotropy and intermittency in high and low-latitude solar wind. The Astrophysical Journal . 2006;638:499-507.Edit
[2010-6] On moduli spaces of Hitchin pairs .Edit
On moduli spaces of Hitchin pairs. Math. Proc. Cambridge Philos. Soc.. 2011;151:441-457.Edit
Counting numerical semigroups with short generating functions. Internat. J. Algebra Comput.. 2011;21:1217-1235.Edit
Semigroup-theoretical characterizations of arithmetical invariants with applications to numerical monoids and Krull monoids. Illinois J. Math.. 2011;55:1385-1414 (2013).Edit
A study on the optimum order of autoregressive models for heart rate variability. {PHYSIOLOGICAL MEASUREMENT}. 2002;{23}:{325-336}.Edit
Anomalous diffusion of inertial particles in random parallel flows: theory and numerics face to face. Journal of Statistical Mechanics. 2015;2015(10):P10023: 1-21.Edit
Algebraic varieties characterizing matroids and oriented matroids. Adv. Math.. 1991;87:160-185.Edit
Invariant theory-like theorems for matroids and oriented matroids. Adv. Math.. 1994;109:34-44.Edit
On the cube problem of Las Vergnas. Geom. Dedicata. 1996;63:25-43.Edit